hi i am taking thyronorm for hypothyrodism, folitrax 15 mg (injection) nd plaqunil for RA . i am animic also and today i am getting chest pain,while breathing one of the muscles in my chest is paining.is it due to side effects of all above medicines or any serious condition?
Hello Chest pain in rheumatoid arthritis can be due to musculoskeletal pain, or pleuritic chest pain or it can be coronary heart disease Make sure that your rheumatoid problem is under control. If you have a catching type of chest pain, make sure that you dont have any pleural effusion [a clinical examination and if needed a chest xray will help you. Doing an ECG will be worthy to rule out a cardiac problem. hope my answer was useful
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]